# SDR HALA2009071100290

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 26,190 hours, 4,951 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ENG SHUTDOWN RT ENGINE SPAR VALVE LT CAME ON W/EICAS MSG.  PERFORMED OPS CK OF RT ENG SPAR VALVE IAW AMM  28-22-11-404-008. OPS CHECKED NORMAL.  NO FAULTS NOTED.
